SMF

Zeta functions and the periodic orbit structure of hyperbolic dynamics

Zeta functions and the periodic orbit structure of hyperbolic dynamics

William PARRY, Mark POLLICOTT
Zeta functions and the periodic orbit structure of hyperbolic dynamics
  • Année : 1990
  • Tome : 187-188
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Nb. de pages : 284
  • ISSN : 0303-1179
  • DOI : 10.24033/ast.28

This work studies a variety of problems concerned with the distribution of closed orbits of hyperbolic flows. Basic material from the theory of shifts of finite type and their suspensions is presented and the modelling role of these systems for hyperbolic flows is exploited. Spectral properties of the Ruelle operator are analysed and used to establish analytic properties of a dynamical zeta function which incorporates information about closed orbits. Classical techniques from number theory is applied, especially, to geodesic flows on surfaces of variable negative curvature.

Prix
Adhérent 17 €
Non-Adhérent 24 €
Quantité
- +
Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...